# SDR ASOA201101223

- Difficulty date: June 21, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 16,400 hours, 11,384 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING GALLEY OPS CHECKS AND EMERGENCY LIGHTS OPS CHECKS IT WAS FOUND THAT NEITHER THE DOOR LIGHT NOR THE EMERGENCY LIGHT WERE OPERABLE. (LT FWD WARDROBE)  FOUND CONNECTOR DISCONNECTED AT LT BULKHEAD AFT OF PAX DOOR.  CONNECTED CONNECTOR AT LT BULKHEAD AND AFT PAX DOOR IAW GALLEY.  AMM 25-24-01-400-801, OPS CHECK GOOD.
